Opération de groupes réductifs dans un type de cônes presque homogènes

Thierry Vust

Bulletin de la Société Mathématique de France (1974)

  • Volume: 102, page 317-333
  • ISSN: 0037-9484

How to cite

top

Vust, Thierry. "Opération de groupes réductifs dans un type de cônes presque homogènes." Bulletin de la Société Mathématique de France 102 (1974): 317-333. <http://eudml.org/doc/87231>.

@article{Vust1974,
author = {Vust, Thierry},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {317-333},
publisher = {Société mathématique de France},
title = {Opération de groupes réductifs dans un type de cônes presque homogènes},
url = {http://eudml.org/doc/87231},
volume = {102},
year = {1974},
}

TY - JOUR
AU - Vust, Thierry
TI - Opération de groupes réductifs dans un type de cônes presque homogènes
JO - Bulletin de la Société Mathématique de France
PY - 1974
PB - Société mathématique de France
VL - 102
SP - 317
EP - 333
LA - fre
UR - http://eudml.org/doc/87231
ER -

References

top
  1. [1] BIALYNICKI-BIRULA (A.). — On homogeneous affine spaces of linear algebraic groups, Amer. J. Math., t. 85, 1963, p. 577-582. Zbl0116.38202MR32 #4132
  2. [2] BIRKES (D.). — Orbits of linear algebraic groups, Annals of Math., Series 2, t. 93, 1971, p. 459-475. Zbl0198.35001MR45 #5138
  3. [3] BOREL (A.) et TITS (J.). — Groupes réductifs. — Paris, Presses Universitaires de France, 1965 (Institut des Hautes Etudes Scientifiques. Publications mathématiques, 27, p. 55-152). Zbl0145.17402MR34 #7527
  4. [4] KOSTANT (B.). — Lie group representations on polynomial rings, Amer. J. Math., t. 86, 1963, p. 327-402. Zbl0124.26802MR28 #1252
  5. [5] KOSTANT (B.) and RALLIS (S.). — Orbits and representations associated with symmetric spaces, Amer. J. Math., t. 93, 1971, p. 753-809. Zbl0224.22013MR47 #399
  6. [6] MATSUSHIMA (Y.). — Espaces homogènes de Stein des groupes de Lie complexes, Nagoya math. J., t. 16, 1950, p. 205-218. Zbl0094.28201MR22 #739
  7. [7] MUMFORD (D.). — Geometric invariant theory. — Berlin, Heidelberg, New York, Springer-Verlag, 1965 (Ergebnisse der Mathematik, 34). Zbl0147.39304MR35 #5451
  8. [8] POPOV (V. L.) et VINBERG (E. B.). — Sur une classe de variétés affines presque homogènes [en russe], Izv. Akad. Nauk SSSR, Ser. Mat., t. 36, 1972, p. 749-764. Zbl0248.14014MR47 #1815
  9. [9] ROSENLICHT (M.). — On quotient varieties and the affine embedding of certain homogeneous spaces, Trans. Amer. math. Soc., t. 101, 1961, p. 211-223. Zbl0111.17902MR24 #A732
  10. [10] STEINBERG (R.). — Endomorphisms of linear algebraic groups. — Providence, American mathematical Society, 1968 (Memoirs of the American mathematical Society, 80). Zbl0164.02902MR37 #6288

Citations in EuDML Documents

top
  1. Thierry Vust, Sur la théorie des invariants des groupes classiques
  2. Franz Pauer, Sur les espaces homogènes de complication nulle
  3. Nicolas Perrin, Spherical varieties and Wahl’s conjecture
  4. Ralf Lehmann, Complex-symmetric spaces
  5. Thierry Vust, Plongements d'espaces symétriques algébriques : une classification
  6. G. C. M. Ruitenburg, Invariant ideals of polynomial algebras with multiplicity free group action
  7. Gerald W. Schwarz, Lifting smooth homotopies of orbit spaces
  8. Dmitri Panyushev, On deformation method in invariant theory

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.